# SDR UIEA2024031700155

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 94,587 hours, 15,764 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Tape
- Part number: UNKNOWN
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT TAPE DAMAGED.  PER MCC REGISTERED WITH NOAA PER ENGINEERING DEPARTMENT IAW AMM 25-63-03. DMI 204893 CLOSED.
